- Composition: DICLOFENAC POTASSIUM 50MG+PARACETAMOL 325MG
Packing:20 X 10
Diclofenac Potassium + Paracetamol Tablet – This tablet is a mixture of two intense medications named Diclofenac and Paracetamol. Diclofenac is an FDA-Approved non-steroidal anti-inflammatory drug (NSAID) that is prescribed to relieve swelling and pain from several painful conditions. Backaches, muscle aches, headaches, toothaches, menstrual cramps, sports injuries, etc., are being treated with this tablet and it is also helpful in reducing inflammation, pain, and joint stiffness that is caused by arthritis. On the other hand, Paracetamol is an analgesic that is used to reduce pain and high fever in adults and children above 16. Because of its analgesic properties, this salt is also combined with other painkillers and anti-sickness medicines. Both these salts combine with each other and make a solid tablet that comes with the brand name ORTHOFEC-P TABLET at Medlock Healthcare.
Who Cannot Take Diclofenac Potassium + Paracetamol Tablet?
- one who has or had a stomach ulcer
- one with kidney or liver diseases
- one who had allergic reactions to NSAIDs or analgesics in the past
- one who takes medicines for tuberculosis or epilepsy
Things to Consider While Consuming Diclofenac Potassium + Paracetamol Tablet
- Do not take this tablet on an empty stomach. Have some food, water, or milk with this medication.
- Consume this medicine twice a day, i.e. morning and evening, or as the doctor recommends according to the severity of pain.
- Do not lay down for at least 10-12 minutes after consuming this medicine.
- Immediately inform the doctor if any severe condition takes place in the body.
- Do not take a double dose of the drug if the pain gets severe; instead, talk with the doctor right away.